# SDR COMA0160117

- Difficulty date: January 15, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 4,004 hours, 4,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hose
- Condition: Damaged
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO HOSE UNDER PILOTS SIDE PITOT TUBE.  REPAIRED PER REO 601R-53-2108.
